# SDR AALA961284

- Difficulty date: August 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850AA
- Make and model: Boeing 727223
- Aircraft serial: 20991
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FORWARD CARGO DOOR CUTOUT LOWER FRAME WEB HAS CORROSION IN SKIN, STATION 588, 605 AND 577.  INSTALLED NEW MANUFACTURED WEB PER SRM 51-10-1.  (M)
